MAUDE Adverse Event Report: CAS MEDICAL SYSTEMS, INC. FORE-SIGHT ELITE SMALL ADHESIVE SENSOR; TISSUE OXIMETER

CAS MEDICAL SYSTEMS, INC. FORE-SIGHT ELITE SMALL ADHESIVE SENSOR; TISSUE OXIMETER
Model Number 01-07-2101
Health Effect - Clinical Code Erythema (1840)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A neonate patient was found with red marks on the forehead after a small sto2 sensor was removed for an application site check or sensor removal.The use of the sensor was not consistent with the user directions and may have been un-checked for an extended period of time.This was a minor incident and the clinicians, including a skin wound specialist, were not overly concerned about the outcome.There is no record of medical intervention and a series of photographs 2-3 days apart show improvement.

Brand Name
FORE-SIGHT ELITE SMALL ADHESIVE SENSOR
Common Device Name
TISSUE OXIMETER
Manufacturer (Section D)
CAS MEDICAL SYSTEMS, INC.
44 east industrial road
branford CT 06405
MDR Report Key6566258
Report Number2244861-2017-00001
Device Sequence Number11043558
Product Code MUD
UDI-Device Identifier10609538711012
UDI-Public10609538711012
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number01-07-2101
Device Catalogue Number01-07-2101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 DA